# SDR 04FDEA01960

- Difficulty date: July 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP INBOARD AFT HINGE, OUTBOARD ACTUATOR HOLE FOUND CORRODED.  RT WING, OUTBOARD FLAP INBOARD AFT HINGE, OUTBOARD ACTUATOR   HOLE CORROSION REMOVED AS PER CMM 20-11-02 PAGE 2-4.  ORIGINAL DIAMETER: 1.062 INCH; FINAL DIAMETER: 1.217 INCH AND REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-76783, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET BORE CORRODED.
